Bodybuilding.com Information Motivation Supplementation
in:

    The World’s #1 Bodybuilding And Fitness Forum - Save Up To 50% Off Retail Prices In Our Bodybuilding.com Store!

Reply
Results 1 to 4 of 4
  1. #1
    Registered User businissc's Avatar
    Join Date: Apr 2006
    Posts: 15
    Rep Power: 0
    businissc is on a distinguished road. (+10)
    businissc is offline

    dangers of ECA stack...am I at risk?

    Hi everyone. I have been lurking this board for about a year now, but usually just learned off of others' posts. Now for once, I have a wierd question that I cant find the answer for...

    I am 5' 6" and 170 lbs. I am down from 220 lbs from July of 04 (Yea, i was huge). I have a great diet and workout schedule (Push/pull/legs).
    This summer, i was planning on taking a EC stack to help me out with the wieght loss. From what I understand on this board, it is pretty safe to take it 3x a day. To prepare for the summer, I bought the 200mg caffiene pills and the 25mg vasopro ephedrine in advance.

    Now Last Thursday I was studying for an exam at about 4pm. I am on concerta due to ADD. Two hours after i took the concerta i decided to try taking one of the 200mg caffiene pills to see how it affects me. The bottle says that one 200mg pill has as much caffiene as a normal cup of cofee, so i dindt think it should be too bad...boy was i wrong.
    My heart was pounding like i was running on a treadmill for hours...i felt like i was going to have a heart attack. I dont understand what happened...I didnt even take the ephedrine, jsut caffeine!!!
    I was jittery for over 8 hours and had alot of trouble sleeping that night. My heart kept beating fast and i felt a wierd lightened feeling on my chest...

    I really dont know what to think of this...hell i just took caffiene!! From the looks of this caffiene + epedrine will kill me!!
    I am hoping it was the concerta...is it bad to combine caffiene with concerta? Over the summer i wont be needing the concerta, so will it be ok for me to take the EC? or does this experience mean that EC is dangerous for my body?


    Honestly, i dont understand how people die from taking EC combinations. Do people OD, or dies it just affect some people differently?
    http://www.uml.edu/student-services/..._drug/eph.html
    http://www.guarana.com/deadly_cocktail.html

    those 2 articles make it seem like those people took regular doses, but died...does this mean that it has the potential to kill some people even if taken in moderation?
    And how do i find out if I am at risk for this?
    Should people who get palpitations from caffiene pills stay away from the EC?

    If i do take the EC stack, i will probably start off with just ephedrine, then after one week add 100mg caffiene.
    Then in one month i will up it to 200mg caffiene. I dont know what to think...am i just overworrying?
    (i cant start with a E dose lower than 25mg because the pills are gel and are 25's)


    By the way, I have vasopro ephedrine, which also has guaefinesin(sp?)...
    I have vasopro ephedrine, which also has guaefinesin(sp?).
    Reply With Quote

  2. #2
    The Max-OT Dude KPipes0683's Avatar
    Join Date: Apr 2006
    Location: Clinton Township, Michigan, United States
    Age: 30
    Stats: 5'9", 200 lbs
    Posts: 1,243
    BodyPoints: 11809
    Rep Power: 1409
    KPipes0683 has reached the pinnacle! Best possible rank! (+1000000) KPipes0683 has reached the pinnacle! Best possible rank! (+1000000) KPipes0683 has reached the pinnacle! Best possible rank! (+1000000) KPipes0683 has reached the pinnacle! Best possible rank! (+1000000) KPipes0683 has reached the pinnacle! Best possible rank! (+1000000) KPipes0683 has reached the pinnacle! Best possible rank! (+1000000) KPipes0683 has reached the pinnacle! Best possible rank! (+1000000) KPipes0683 has reached the pinnacle! Best possible rank! (+1000000) KPipes0683 has reached the pinnacle! Best possible rank! (+1000000) KPipes0683 has reached the pinnacle! Best possible rank! (+1000000) KPipes0683 has reached the pinnacle! Best possible rank! (+1000000)
    Visit KPipes0683's BodySpace
    KPipes0683 is offline
    is concerta a relatively new drug? Best thing you could do is ask your doctor about what happened.
    Reply With Quote

  3. #3
    Registered User bbbc's Avatar
    Join Date: Feb 2006
    Age: 26
    Posts: 50
    Rep Power: 9
    bbbc is on a distinguished road. (+10)
    bbbc is offline
    for the first 1-3 days of taking the C during my EC stack i felt jittery aswell....but u'l get use to it..just dont let it become a mind thing now...but the EC stack did wonders for me plus strict diet and cardio....the jitters will go away
    Reply With Quote

  4. #4
    goin postal... primerking's Avatar
    Join Date: Jan 2006
    Location: long island, ny
    Age: 31
    Posts: 119
    Rep Power: 9
    primerking will become famous soon enough. (+50) primerking will become famous soon enough. (+50)
    Visit primerking's BodySpace
    primerking is offline
    i'm on my 2nd week of my EC stack...never had any jitters...never felt wierd, always felt energetic...can't say anything bad about it. but everybody is different. there's no way to tell how yor body will react to it...

    my base is sesamin/cla/camphibolic and i cycle in EC 2 weeks at a time...the weight is coming off along with my diet and excersize, so it's aparrently working
    Reply With Quote

Reply

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

Home Store Products Careers Help Contact Us Terms of Use Checkout